MathSciNet Relay Station
MathSciNet bibliographic data
MR229550 (37 #5124) 05.55
Mader, W. Homomorphiesätze für Graphen. (German) Math. Ann. 178 1968 154–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement